# SDR 96ZZZX2929

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1WS
- Make and model: Israel 1124
- Aircraft serial: 252
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Angle
- Part number: 82301219
- Condition: Broken
- Location: Nlg
- Part time: 5,199 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LAND AT VNY, THE GEAR WAS SELECTED DOWN.  GEAR LIGHTS INDICATED NOSE GEAR UNSAFE.  EMERGENCY PROCEDURES WERE FOLLOWED, A FLY-BY WAS DONE.  THE GEAR APPEARED TO BE DOWN AND LOCKED.  A SAFE LANDING WAS MADE.  INSPECTION FOUND THE ANGLE BRACKET THAT SUPPORTED GEAR LIGHT SWITCH WAS BROKEN OFF AT THE BEND.  BRACKET WAS REPLACED AND RETREAT CHECKS WERE GOOD.  IT APPEARS THAT NORMAL FATIGUE WAS THE CAUSE OF THE BREAK.  THIS IS THE ORIGINAL PART.
